Had lipo (twilight sedation) 5 wks ago tomorrow, flanks, upper + lower abdo, having CG, only removed to shower, took CG off last Thu and had off for 2-3 days started to get lower back pain, thought it was due to lack of support from CG, started wearing again and still have lower back pain, taking meds, not really helping, don't think I have done anything cause by exercise, that I know of, could it be caused by removing the garment? Many thanks.
Lower Back Pain 4 Weeks Following Liposuction
Doctor Answers 2
Back pain after liposuction
Liposuction should not cause back pain, regardless of the type of anaesthesia used. You should consult with your surgeon for evaluation of a possibly unrelated cause.
Have a question? Ask a doctor
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.